# SDR AALA20161115007

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,031 hours, 38,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 EMERGENCY DOOR ESCAPE SLIDE GIRT BAR DIFFICULT TO ARM/DISARM.  CLEANED GIRT BAR IAW AMM 25-62-00.  OPERATIONAL CHECK GOOD.
